Folgen
Adrian Nicolae Branga
Titel
Zitiert von
Zitiert von
Jahr
Common fixed point results in b-cone metric spaces over topological vector spaces
IM Olaru, A Branga, A Oprea
Gen. Math 20 (1), 57-67, 2012
62012
Common fixed point results in bk-metric spaces
IM Olaru, A Branga
Gen Math 19 (4), 51-59, 2011
42011
Natural splines of Birkhoff type and optimal approximation
A Branga
Journal of Computational Analysis and Applications 7 (1), 81-88, 2005
32005
Contributii la teoria functiilor spline
AN Branga
32002
Cone metric spaces over topological modules and fixed point theorems for Lipschitz mappings
AN Branga, IM Olaru
Mathematics 8 (5), 724, 2020
22020
Development in series of orthogonal polynomials with applications in optimization.
A Branga
General Mathematics 15 (1), 101-110, 2007
22007
Some Fixed Point Results in Spaces with Perturbed Metrics
AN Branga, IM Olaru
Carpathian Journal of Mathematics 38 (3), 641-654, 2022
12022
Fixed Point Results for F-Contractions in Cone Metric Spaces over Topological Modules and Applications to Integral Equations
AN Branga
Fractal and Fractional 6 (1), 16, 2022
12022
Some fixed point results in D^* D∗-quasimetric spaces
IM Olaru, AN Branga
Journal of Fixed Point Theory and Applications 20, 1-10, 2018
12018
A remarkable equality referring to spline functions in Hilbert spaces
A Branga, M Acu
Filomat 24 (4), 121-127, 2010
12010
A best approximation property of the generalized spline functions
A Branga
General Mathematics 16 (4), 25-33, 2008
12008
On Hermite interpolation formula
A Branga
General Mathematics 6, 11-12, 1998
11998
A property of divided differences with multiple nodes
A Branga
General Mathematics 4, 21-32, 1996
11996
A fundamental property of B {splines
A Branga
General Mathematics, ISSN, 0
1
A generalization of some classical quadrature formulas1
A Branga
General Mathematics, ISSN, 0
1
On some integral operators on analytic functions
M Acu, A Branga, D Breaz, N Breaz, E Constantinescu, A Totoi
General Mathematics, ISSN, 0
1
Generalized Contractions and Fixed Point Results in Spaces with Altering Metrics
AN Branga, IM Olaru
Mathematics 10 (21), 4083, 2022
2022
Some conditions for the existence and uniqueness of monotonic and positive solutions for nonlinear systems of ordinary differential equations
AN Branga
Electronic Research Archive 30 (6), 1999-2017, 2022
2022
An Application of the Fixed Point Theory to the Study of Monotonic Solutions for Systems of Differential Equations
AN Branga, IM Olaru
Mathematics 8 (7), 1183, 2020
2020
AN INEQUALITY FOR GENERALIZED SPLINE FUNCTIONS
A Branga
COVER DESIGN AND EDITOR-IN-COMPUTER, 33, 2009
2009
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20